Volume 152

The quantization conjecture revisited

Pages 1-43 by Constantin Teleman | From volume 152-1

Modularity of the Rankin-Selberg $L$-series, and mutiplicity one for $\mathrm{SL}(2)$

Pages 45-111 by Dinakar Ramakrishnan | From volume 152-1

Rigidity, unitary representations of semisimple groups, and fundamental groups of manifolds with rank one transformation group

Pages 113-182 by Yehuda Shalom | From volume 152-1

Newton polygons and formal groups: Conjectures by Manin and Grothendieck

Pages 183-206 by Frans Oort | From volume 152-1

The uncountable spectral of countable theories

Pages 207-257 by Bradd Hart, Ehud Hrushovski, Michael C. Laskowski | From volume 152-1

An endpoint estimate for the Kunze-Stein phenomenon and related maximal operators

Pages 259-275 by Alexandru D. Ionescu | From volume 152-1

Algebraic estimates, stability of local zeta functions, and uniform estimates for distribution functions

Pages 277-329 by Duong H. Phong, Jacob Sturm | From volume 152-1

Curvature and symmetry of Milnor spheres

Pages 331-367 by Karsten Grove, Wolfgang Ziller | From volume 152-1

Projective varieties invariant by one-dimensional foliations

Pages 369- by Marcio G. Soares | From volume 152-2

An improved bound on the Minkowski dimension of Besicovitch sets in $\mathbb{R}^3$

Pages 383-446 by Nets Hawk Katz, Izabella Łaba, Terence Tao | From volume 152-2

Nonvanishing of quadratic Dirichlet $L$-functions at $s=\frac{1}{2}$

Pages 447-488 by Kannan Soundararajan | From volume 152-2

Groupes $p$-divisibles, groupes finis et modules filtrés

Pages 489-549 by Christophe Breuil | From volume 152-2

Covering properties of meromorphic functions, negative curvature and spherical geometry

Pages 551-592 by Mario Bonk, Alexandre Eremenko | From volume 152-2

A new approach to inverse spectral theory II. General real quotients and the connection to the spectral measure

Pages 593-643 by Fritz Gesztesy, Barry Simon | From volume 152-2

Counting dimensions of $L$-harmonic functions

Pages 645-658 by Peter Li, Jiaping Wang | From volume 152-2

The Poisson formula for groups with hyperbolic properties

Pages 659-692 by Vadim A. Kaimanovich | From volume 152-3

The topology of deformation spaces of Kleinian groups

Pages 693-741 by James W. Anderson, Richard D. Canary, Darryl McCullough | From volume 152-3

Getting rid of the negative Schwarzian derivative condition

Pages 743-762 by Oleg S. Kozlovski | From volume 152-3

Proof of the gradient conjecture of R. Thom

Pages 763-792 by Krzysztof Kurdyka, Tadeusz Mostowski, Adam Parusiński | From volume 152-3

Analytic properties of zeta functions and subgroup growth

Pages 793-833 by Marcus du Sautoy, Fritz Grunewald | From volume 152-3

On nonperturbative localization with quasi-periodic potential

Pages 835-879 by Jean Bourgain, Michael Goldstein | From volume 152-3

A remarkable periodic solution of the three-body problem in the case of equal masses

Pages 881-901 by Alain Chenciner, Richard Montgomery | From volume 152-3

Correction: Modularity of the Rankin-Selberg $L$-series, and multiplicity one for SL(2)

Pages 903-903 by Dinakar Ramakrishnan | From volume 152-3